Skip to main content

Overwinter survival of neotropical migratory birds in early-successional and mature tropical forests

Dates

Publication Year
1995

Citation

CJ Conway, GVN Powell, and JD Nichols, Overwinter survival of neotropical migratory birds in early-successional and mature tropical forests: Conservation Biology [CONSERV. BIOL.], vol. 9, no. 4, pp. 855-864, 1995.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_24042.xml 2.78 KB application/xml

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Tags

Provenance

Last harvested on Wed Sep 19 18:21:09 MDT 2012.

Additional Information

Identifiers

Type Scheme Key
ID CSA 24042
ISSN CSA 0888-8892
Accession Number CSA 3785897

Citation Extension

citationTypeJournal Article
journalConservation Biology [CONSERV. BIOL.], vol. 9, no. 4, pp. 855-864, 1995
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...